# SDR YADA032708001

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Split
- Location: Tire
- Part time: 93 hours, 70 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE LOOSING AIR PRIOR TO DEPARTURE.  REPLACED NOSE TIRE ASSY (FOUND INNER TUBE SPLIT ON CENTER SEAM .1250 INCH).  THIS IS AN ADDITIONAL FAILURE OF A MFG INNER TUBE.  THIS WAS A CANADIAN MANUFACTURED TUBE AND THE DEFECT WAS AT THE CENTER SEAM.
